# SDR AALA201608229010

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 61,840 hours, 23,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTED 2 SOFT SPOTS IN AFT GALLEY FLOOR.  REPLACED FLOOR PANEL.
